# SDR CA130225012

- Difficulty date: February 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 23,085 hours
- Engine: Ge CF348C5
- System (JASC): 5797 · Wing System Wiring
- Part: Wire
- Part number: CC670129995
- Condition: Chafed
- Location: Wing
- Part time: 23,436 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION, CHAFING WAS DISCOVERED ON THE SPIRAL ELECTRICAL CORD LOCATED IN THE INBD TELESCOPIC DUCT OF THE LT WING L/E. THE SAME WAS FOUND AT THE INBD AND OTBD RT WING L/E LOCATIONS.  THE CHAFED SPIRAL CORDS WILL BE REPLACED IAW CMM 30-11-07.
